# SDR DL72E951133

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Worn
- Location: Ac Bay Sta 720d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT WORN AC DISTRIBUTION BAY BULKHEAD SUPPORT WORN AT UPPER ATTACH POINT, FS 720D ABOVE STR26L.  REPAIRED PER SRM 53-10-9 FIG 8.  FOUND AT HMV.
